# SDR FDEA201803290801

- Difficulty date: March 29, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 86,924 hours, 32,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB01765
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TANK WEB AFT BOOST PUMP OPENING HAS A CRACK BY THE OPENING.  REPAIRED IAW EA 8-5710-T0339351, REV A, P1 AND SRM 57-10-00, FIG. 52.
